# SDR QXEA2016031400207

- Difficulty date: March 14, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 35,756 hours, 37,362 cycles
- System (JASC): 2430 · DC Generating System
- Part: Starter Gen
- Part number: 11524003
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU GENERATOR LIGHT ILLUMINATED IN FLIGHT, DIVERTED, LANDING UNEVENTFUL.  REPLACED APU STARTER GENERATOR IAW AMM 24-33-01-000-801 AND 24-33-01-400-801.  OPS CKS GOOD. RETURNED TO SERVICE.
